# SDR CALA2017091503159

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED FOR AFT LT EXTERIOR LOADS. R & R THE EPSU 13WL.  R & R THE  BATTERY 13WL. R & R THE AFT R2 DOOR SLIDE.  REPAIRED THEWIRING AT LAVATORY D,  AFT EMERGENCY LIGHTS PIN E ON CONNECTOR 7202VC & FLOOR LIGHT EQNVR1, WIRE 4106-A20. EPSU & BATTERY AT 13WL CHECKED GOOD. EMERGENCY LIGHTS CHECKED GOOD IAW TSM 33-51-00, AWM 33- 51-08, AWM 25-43-01, AMM 33-51-38-002-A, 000-001-A, 400-002-A, 4 00-001-A, 25-62-44-000-804-A, 860-078-A, 020-087-A, 400-803-A, AND 33-51-00-710-001-A,
